Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

High blood pressure. Taking cardace, having headaches. History of nephropathy. Can I take lisinopril?

Helo bp showing always 160/100..I was taking cardace5 mg bd but not decreasing ...some times may up tp140/96..feeling headache also..I m known case of iga nephropathy since 10 yrs...the problem is cardace is not available hr.. So can I shift any other lisinopril which is available hr
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You can take lisinopril; both are ACE inhibitors with almost same effects.
You are a known case of IgA nephropathy and your blood pressure must be in controlled range as raised blood pressure may cause chronic kidney disease in future.
You should consult with internal medicine specialist/ nephrologist and should go for another anti-hypertensive medicine.
Amlodipine (a calcium channel blocker) and clonidine are another option and works better.
These are frequently prescribed anti-hypertensive medicine for control of blood pressure in kidney disease patients.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor